Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Inducing characters and nilpotent subgroups


Author: Gabriel Navarro
Journal: Proc. Amer. Math. Soc. 124 (1996), 3281-3284
MSC (1991): Primary 20C15
DOI: https://doi.org/10.1090/S0002-9939-96-03454-5
MathSciNet review: 1344650
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $H$ is a subgroup of a finite group $G$ and $\gamma \in \operatorname {Irr}(H) $ induces irreducibly up to $G$, we prove that, under certain odd hypothesis, $ \mathbf {F}(G) \mathbf {F}(H)$ is a nilpotent subgroup of $G$.


References [Enhancements On Off] (What's this?)

  • [1] I. M. Isaacs, Characters of Solvable and Symplectic Groups, Amer. J. Math. 95 (1973), 594--635. MR 48:11270
  • [2] I. M. Isaacs, Character Theory of Finite Groups, Academic Press, New York, 1976. MR 57:417
  • [3] I. M. Isaacs, Characters of $\pi $-separable Groups, J. Algebra 86 (1984), 98--128. MR 85h:20012

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20C15

Retrieve articles in all journals with MSC (1991): 20C15


Additional Information

Gabriel Navarro
Affiliation: Departament d’Algebra, Facultat de Matematiques, Universitat de Valencia, 46100 Burjassot, Valencia, Spain
Email: gabriel@vm.ci.uv.es

DOI: https://doi.org/10.1090/S0002-9939-96-03454-5
Received by editor(s): April 15, 1995
Additional Notes: Research partially supported by DGICYT
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society